zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stability of two-group epidemic models with distributed delays and random perturbation. (English) Zbl 1235.93186
Summary: We discuss a two-group SEIR epidemic model with distributed delays, incorporating random fluctuation around the endemic equilibrium. Our research shows that the endemic equilibrium of the model with distributed delays and random perturbation is stochastically asymptotically stable in the large. In addition, a sufficient stability condition is obtained by constructing suitable Lyapunov function.
MSC:
93D05Lyapunov and other classical stabilities of control systems
92D30Epidemiology
WorldCat.org
Full Text: DOI
References:
[1] M. Y. Li, Z. Shuai, and C. Wang, “Global stability of multi-group epidemic models with distributed delays,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 38-47, 2010. · Zbl 1175.92046 · doi:10.1016/j.jmaa.2009.09.017
[2] H. Guo, M. Y. Li, and Z. Shuai, “A graph-theoretic approach to the method of global Lyapunov functions,” Proceedings of the American Mathematical Society, vol. 136, no. 8, pp. 2793-2802, 2008. · Zbl 1155.34028 · doi:10.1090/S0002-9939-08-09341-6
[3] E. Beretta, V. Kolmanovskii, and L. Shaikhet, “Stability of epidemic model with time delays influenced by stochastic perturbations,” Mathematics and Computers in Simulation, vol. 45, no. 3-4, pp. 269-277, 1998. · Zbl 1017.92504 · doi:10.1016/S0378-4754(97)00106-7
[4] N. Dalal, D. Greenhalgh, and X. Mao, “A stochastic model for internal HIV dynamics,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1084-1101, 2008. · Zbl 1132.92015 · doi:10.1016/j.jmaa.2007.11.005
[5] D. Greenhalgh, “Some results for an SEIR epidemic model with density dependence in the death rate,” IMA Journal of Mathematics Applied in Medicine and Biology, vol. 9, no. 2, pp. 67-106, 1992. · Zbl 0805.92025 · doi:10.1093/imammb/9.2.67
[6] A. Korobeinikov, “Global properties of SIR and SEIR epidemic models with multiple parallel infectious stages,” Bulletin of Mathematical Biology, vol. 71, no. 1, pp. 75-83, 2009. · Zbl 1169.92041 · doi:10.1007/s11538-008-9352-z
[7] A. Korobeinikov and P. K. Maini, “A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence,” Mathematical Biosciences and Engineering, vol. 1, no. 1, pp. 57-60, 2004. · Zbl 1062.92061 · doi:10.3934/mbe.2004.1.57
[8] L. S. Liebovitch and I. B. Schwartz, “Migration induced epidemics: dynamics of flux-based multipatch models,” Physics Letters A, vol. 332, no. 3-4, pp. 256-267, 2004. · Zbl 1123.92309 · doi:10.1016/j.physleta.2004.09.071
[9] W. O. Kermack and A. G. Mckendrick, “Contribution to the mathematical theory of epidemics,” Proceedings of the Royal Society of London A, vol. 115, pp. 700-721, 1927. · Zbl 53.0517.01 · doi:10.1098/rspa.1927.0118
[10] E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A, vol. 354, no. 1-4, pp. 111-126, 2005. · doi:10.1016/j.physa.2005.02.057
[11] J. Yu, D. Jiang, and N. Shi, “Global stability of two-group SIR model with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 360, no. 1, pp. 235-244, 2009. · Zbl 1184.34064 · doi:10.1016/j.jmaa.2009.06.050
[12] L. Shaikhet, “Stability of predator-prey model with aftereffect by stochastic perturbation,” Stability and Control: Theory and Applications, vol. 1, no. 1, pp. 3-13, 1998.
[13] M. Carletti, “On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment,” Mathematical Biosciences, vol. 175, no. 2, pp. 117-131, 2002. · Zbl 0987.92027 · doi:10.1016/S0025-5564(01)00089-X
[14] M. Bandyopadhyay and J. Chattopadhyay, “Ratio-dependent predator-prey model: effect of environmental fluctuation and stability,” Nonlinearity, vol. 18, no. 2, pp. 913-936, 2005. · Zbl 1078.34035 · doi:10.1088/0951-7715/18/2/022
[15] R. R. Sarkar and S. Banerjee, “Cancer self remission and tumor stability-a stochastic approach,” Mathematical Biosciences, vol. 196, no. 1, pp. 65-81, 2005. · Zbl 1071.92017 · doi:10.1016/j.mbs.2005.04.001
[16] N. Bradul and L. Shaikhet, “Stability of the positive point of equilibrium of Nicholson’s blowflies equation with stochastic perturbations: numerical analysis,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 92959, 25 pages, 2007. · Zbl 1179.60039 · doi:10.1155/2007/92959 · eudml:116990
[17] M. Bandyopadhyay, T. Saha, and R. Pal, “Deterministic and stochastic analysis of a delayed allelopathic phytoplankton model within fluctuating environment,” Nonlinear Analysis, vol. 2, no. 3, pp. 958-970, 2008. · Zbl 1218.34098 · doi:10.1016/j.nahs.2008.04.001
[18] B. Paternoster and L. Shaikhet, “Stability of equilibrium points of fractional difference equations with stochastic perturbations,” Advances in Difference Equations, vol. 2008, Article ID 718408, 21 pages, 2008. · Zbl 1149.39007 · doi:10.1155/2008/718408 · eudml:54702
[19] L. Shaikhet, “Stability of a positive point of equilibrium of one nonlinear system with aftereffect and stochastic perturbations,” Dynamic Systems and Applications, vol. 17, no. 1, pp. 235-253, 2008. · Zbl 1155.34352
[20] B. Mukhopadhyay and R. Bhattacharyya, “A nonlinear mathematical model of virus-tumor-immune system interaction: deterministic and stochastic analysis,” Stochastic Analysis and Applications, vol. 27, no. 2, pp. 409-429, 2009. · Zbl 1173.34032 · doi:10.1080/07362990802679067
[21] X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 1997. · Zbl 0892.60057